# SDR UALA2008121606909

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,577 hours, 12,329 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Isolation Valve
- Part number: 2780539107
- Condition: Faulty
- Location: Rt Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK OFF" EICAS ON APU AIR.  REPLACED CENTER ISOLATION VALVE.  EICAS MSG RETURNED AT DEPT TIME.  REPLACED RIGHT PACK ISOLATION VALVE.
